# SDR 98ZZZX3732

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 900D3403502101
- Condition: Stuck
- Location: Rotor Brake
- Part time: 325 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PISTON WILL NOT RETRACT.  UNIT INSTALLED WHILE AC WAS IN MESA FOR WORK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
